# SDR MWEA011247

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 44,755 hours, 15,677 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 5653731503
- Part serial: 0272
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST BOTH NR 1 AND 2 AUTO PRESSURIZATION CONTROLLERS AT 8,000 FEET.  WITH THE CABIN OUTFLOW VALVE FULLY CLOSED CABIN CLIMBED AT 400 FEET.  UNABLE TO CONTROL IN MANUAL.  REMOVED AND REPLACED OUTFLOW VALVE ASSEMBLY.
